Optical soliton perturbation for Radhakrishnan-Kundu-Lakshmanan equation with a couple of integration schemes


Biswas A., Yildirim Y., YAŞAR E., Mahmood M. F. , Alshomrani A. S. , Zhou Q., ...More

OPTIK, vol.163, pp.126-136, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 163
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.02.109
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.126-136
  • Keywords: Solitons, Trial equation method, Modified simple equation method, NONLINEAR DIRECTIONAL-COUPLERS, TRIAL FUNCTION SCHEME
  • Bursa Uludag University Affiliated: Yes

Abstract

This paper obtains optical soliton solutions to the perturbed Radhakrishnan-Kundu-Lakshmanan equation by trial equation method and modified simple equation algorithm. There are two types of nonlinear fibers studied in this paper. They are Kerr law and power law. Bright, dark and singular soliton solutions are derived. Additional solutions such as singular periodic solutions also fall out of the integration schemes. (C) 2018 Elsevier GmbH. All rights reserved.